# SDR FDEA200902210623

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651753073
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT WEB AT BS 1223 LIGHTENING HOLE HAS A CRACK.  ROUTED OUT CRACKED AREA OF RT TORQUE BOX WEB AT STA 1223 IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-2.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2 AND INSTALLED IAW SRM 51-40-2 FIG 1 AND 51-30-2.
